Iun's Withdrawal After Last Dose
Posted 14 May 2019 - 04:39 PM
Posted 14 May 2019 - 04:55 PM
Hmm - can you clarify further what you have found just to clear this up... and to put my mind at ease.
When I get dizzy, I also get nystagmus (also known as 'dancing eyes'), which is involuntary - so are you saying this is likely the withdrawal? I had the same thing when I had my seizures coming off the duloxetine.
For the most part, it is not dizziness (as the in the vertigo sense) it is an intense headACHE, the odd zap or what feels like too much pressure in the head. The dizziness which the doctor thought was labyrinthitis dissipated, and aside from last weekend, has not returned.
But I am interested to know what these articles suggest...
Posted 14 May 2019 - 06:22 PM
My concern is that if the dizziness you experience id a side effect of the Citalopram then down the road you might have to consider a different AD. (God forbid)
Posted 14 May 2019 - 07:23 PM
That is a very strange hypothesis.
Given that I had all the dizziness and such when I was on the Lexapro, then did a 10mg CT, albeit with the citalopram, it was quite a jump. I think I am just going through a very unfortunate withdrawal. Even when the Citalopram reaches full level, there is likely to still be some residual effects.
I was fine on Citalopram for 12 years, so I hope it has not turned on me. The thought of having to find something else is horrific. If that were the case, I would opt for amino acids/supplements. I just don't think my brain can take any more meds.
Posted 26 June 2019 - 10:04 AM
Posted 27 June 2019 - 12:18 PM
Am having another difficult day. Woke feeling really low again. First 4 hours of the day were so tough.
I went to first two clients and was a case of "faking it", but I found it relatively easy. But as soon as I stop... just for a second... the depression comes crashing down on me again. I now have a break for an hour and within 15 minutes I am right back down again. I am scared to be alone with my thoughts.
Where on earth did this come from??
Too much time on my own following all the various illnesses where I couldn't get out and engage with life. Sincerely hope there is an exit to this tunnel somewhere..
Posted 27 June 2019 - 02:56 PM
Celexa is far from duloxetine in a matter of withdrawal. Just take the time, maybe the 10mg is sufficient, you will see down the road. And with supplements, it could be easier.
All this said with love!
Posted 27 June 2019 - 03:43 PM
Thank you Gailage. I also think it is the Celexa... and all these pills have pushed me too far. Just wish I had some answers. I am guessing that it took 10 days for the depression to set in after the drop, so I will need to wait another 10 days to get the lift back up again. So strange that my anxiety is nowhere to be seen at the moment.
Much love... I really value the support.
Posted 06 August 2019 - 04:49 PM
I've been doing great since January. I've stayed at exactly the same amount of beads (bead counted my capsules everyday of 375 beads) & had zero side effects. Then all of a sudden, about a week ago I started with light headedness & tiredness & then 2 days ago I started with anxiety, spaced out & very low mood. Yesterday, I was pretty much ok again & then today very anxious, tired, spaced out & low mood again. The only thing that I could possibly put it down to is that I took my over-flow clear capsual (with my spare beads in) just over a week ago instead of my counted capsual. It had approx 100 beads less in than I usually take. That was just over a week ago now though. Could that one mistake, cause anxiety & depressed mood a week later? I am remember, very sensitive. Fish actually said the most sensitive he'd seen.
Posted 07 August 2019 - 12:58 AM
Posted 07 August 2019 - 02:40 PM
For sure. Not surprised at all. When you start weaning keep us posted on your progress please.
Phew, that has put my mind at rest a bit Hat! I have been PM'ing the fantastic Juli who reminded me of how sensitive I am to these meds & the effects weaning had on me previously & that I have been here before. I just didn't think that it'd take a week after one incorrect dose for the emotional effects to show. I guess I'll just ride the wave as they say!
I hope you're doing well Hat!
Posted 07 August 2019 - 04:55 PM
There's me saying that I thought a week would have seen stability given the half-life... but Hat's advice comes from a far larger base of circumstances than my own, so I am sincerely hoping that you improve in the next few days.
- fishinghat likes this
Posted 04 October 2019 - 01:14 PM
BUT I did learn one thing. They said that in the USA a Doctor must take 4 years of college pre-med course, 4 years of medical school and then 3 years as an intern before becoming a licensed dr. BUT in Europe they are only required to take 4 years of medical school and then 3 years as an intern before becoming licensed. They also said that the USA was one of the few countries that require 11 years to get your MD. That really surprised me. That really surprised me.
Posted 04 October 2019 - 03:09 PM
I cannot say that surprised me at all! Americans have always taken what we call a "belt and braces" approach to these things. They get the job done. The British are more a case of "that'll do". They rush people through the system because there aren't enough in the UK I expect! But surprised at France as their system is known to be very good - but measured against the lowly yardstick that is the NHS, anything would look good.
With Brexit coming up, the NHS is likely to be privitised and bought out by someone over your way. Whilst everyone else in the UK is up in arms about it, I welcome it. I know the US Health system isn't without its flaws (who's isn't?), but I would feel far safer in your country than what we have, and if being taken over is what it takes, then bring it on.
Thanks for the info...
- fishinghat likes this
Posted 13 October 2019 - 07:11 AM
The last couple of months has shown a very good turnaround. The homeopathy has certainly helped with the physical issues related to the meds. It is just very unfortunate that I have just been discharged from the mental health services after being promised therapy. I didn't realise until yesterday quite how much I was pinning on that. But I have made efforts to find the appropriate therapy and hope this will be sufficient to pull me out of the lingering depression...
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users